MathSciNet Relay Station
MathSciNet bibliographic data
MR2213143 39A11 (39A10)
Stević, Stevo On positive solutions of a $(k+1)$th order difference equation. Appl. Math. Lett. 19 (2006), no. 5, 427–431.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement